# SDR AALA202404168729

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 50,147 hours, 20,072 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE PRESSURE WARNING INDICATION ON THE FLIGHT ATTENDANTS PANEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
